Pointwise multipliers between weighted copson and cesàro function spaces

Amiran Gogatishvili 1 , Rza Ch. Mustafayev 2  and Tugce Ünver 3
  • 1 Institute of Mathematics Czech Academy of Sciences, 25, 115 67 Praha 1, Žitná, Czech Republic
  • 2 Department of Mathematics, Faculty of Science Karamanoglu Mehmetbey University, 70100, Karaman, Turkey
  • 3 Department of Mathematics, Faculty of Science and Arts Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey
Amiran Gogatishvili
  • Corresponding author
  • Institute of Mathematics Czech Academy of Sciences, Žitná, 25, 115 67 Praha 1, Czech Republic
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar
, Rza Ch. Mustafayev
  • Department of Mathematics, Faculty of Science Karamanoglu Mehmetbey University, Karaman, 70100, Turkey
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar
and Tugce Ünver
  • Department of Mathematics, Faculty of Science and Arts Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar

Abstract

In this paper the solution of the pointwise multiplier problem between weighted Copson function spaces Copp1,q1(u1, v1) and weighted Cesàro function spaces Cesp2,q2(u2, v2) is presented, where p1, p2, q1, q2 ∈ (0, ∞), p2q2 and u1, u2, v1, v2 are weights on (0, ∞).

  • [1]

    Askey, R.—Boas, R. P., Jr.: Some integrability theorems for power series with positive coefficients. In: Mathematical Essays Dedicated to A. J. Macintyre, Ohio Univ. Press, Athens, Ohio, 1970, pp. 23–32.

  • [2]

    Astashkin, S. V.—Maligranda, L.: Structure of Cesàro function spaces, Indag. Math. (N.S.) 20(3) (2009), 329–379.

    • Crossref
    • Export Citation
  • [3]

    Astashkin, S. V.—Maligranda, L.: Structure of Cesàro function spaces: a survey, Banach Center Publ. 102 (2014), 13–40.

    • Crossref
    • Export Citation
  • [4]

    Bennett, G.: Factorizing the Classical Inequalities. Mem. Amer. Math. Soc. 120, 1996.

  • [5]

    Boas, R. P., Jr.: Integrability Theorems for Trigonometric Transforms. Ergeb. Math. Grenzgeb. (3) 38, Springer-Verlag New York Inc., New York, 1967.

  • [6]

    Boas, R. P., Jr.: Some integral inequalities related to Hardy’s inequality, J. Analyse Math. 23 (1970), 53–63.

    • Crossref
    • Export Citation
  • [7]

    Gogatishvili, A.—Kufner, A.—Persson, L.-E.: Some new scales of weight characterizations of the class Bp, Acta Math. Hungar. 123 (2009), 365–377.

    • Crossref
    • Export Citation
  • [8]

    Gogatishvili, A.—Mustafayev, R. Ch.—Ünver, T.: Embeddings between weighted Copson and Cesàro function spaces, Czechoslovak Math. J. 67 (2017), 1105–1132.

    • Crossref
    • Export Citation
  • [9]

    Gogatishvili, A.—Persson, L.-E.—Stepanov, V. D.—Wall, P.: Some scales of equivalent conditions to characterize the Stieltjes inequality: the case q < p, Math. Nachr. 287 (2014), 242–253.

    • Crossref
    • Export Citation
  • [10]

    Gogatishvili, A.—Pick, L.: Discretization and anti-discretization of rearrangement-invariant norms, Publ. Mat. 47 (2003), 311–358.

    • Crossref
    • Export Citation
  • [11]

    Gogatishvili, A.—Pick, L.: Embeddings and duality theorems for weak classical Lorentz spaces, Canad. Math. Bull. 49 (2006), 82–95.

    • Crossref
    • Export Citation
  • [12]

    Goldman, M. L.—Heinig, H. P.—Stepanov, V. D.: On the principle of duality in Lorentz spaces, Canad. J. Math. 48 (1996), 959–979.

    • Crossref
    • Export Citation
  • [13]

    Grosse-Erdmann, K.-G.: The blocking technique, weighted mean operators and Hardy’s inequality. Lecture Notes in Math. 1679, Springer-Verlag, Berlin, 1998.

  • [14]

    Jagers, A. A.: A note on Cesàro sequence spaces, Nieuw Arch. Wisk. (3) 22 (1974), 113–124.

  • [15]

    Kamińska, A.—Kubiak, D.: On the dual of Cesàro function space, Nonlinear Anal. 75 (2012), 2760–2773.

    • Crossref
    • Export Citation
  • [16]

    Kolwicz, P.—Leśnik, K.—Maligranda, L.: Pointwise multipliers of Calderón-Lozanovskiĭ spaces, Math. Nachr. 286 (2013), 876–907.

    • Crossref
    • Export Citation
  • [17]

    Kolwicz, P.—Leśnik, K.—Maligranda, L.: Symmetrization, factorization and arithmetic of quasi-Banach function spaces, J. Math. Anal. Appl. 470 (2019), 1136–1166.

    • Crossref
    • Export Citation
  • [18]

    Leibowitz, G. M.: A note on the Cesàro sequence spaces, Tamkang J. Math. 2 (1971), 151–157.

  • [19]

    Programma van Jaarlijkse Prijsvragen (Annual Problem Section). Nieuw Arch. Wiskd. 16 (1968), 47–51.

  • [20]

    Shiue, J.-S.: A note on Cesàro function space, Tamkang J. Math. 1 (1970), 91–95.

  • [21]

    Sy, P. W.—Zhang, W. Y.—Lee, P. Y.: The dual of Cesàro function spaces, Glas. Mat. Ser. III, 22 (1987), 103–112.

Purchase article
Get instant unlimited access to the article.
$42.00
Log in
Already have access? Please log in.


or
Log in with your institution

Journal + Issues

Mathematica Slovaca, the oldest and best mathematical journal in Slovakia, was founded in 1951 at the Mathematical Institute of the Slovak Academy of Science, Bratislava. It covers practically all mathematical areas. As a respectful international mathematical journal, it publishes only highly nontrivial original articles with complete proofs by assuring a high quality reviewing process.

Search